政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/68408


Title: Blow-up solutions to the nonlinear second order differential equation u
Authors: 李明融
Li,Meng-Rong
Contributors: 應數系
Keywords: Nonlinear equations;Life-span;Estimate;Blow-up rate;Blow-up constant
Date: 2008.06
Issue Date: 2014-08-07 10:05:32 (UTC+8)
Relation: Taiwanese Journal Of Mathematics,12(3),599-621
Data Type: article
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
600-650-1-PB.pdf245KbAdobe PDF473View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing